# SDR 0203456305

- Difficulty date: October 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 56,226 hours, 6,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (PEK), FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 22C - 31C AND FROM 21A - 31A.  RECONNECTED WIRE AND SECURED ADAPTER.  OPERATIONAL CHECK GOOD.
